# SDR SIMA20140527004

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 26,547 hours, 22,512 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Icu
- Part number: 7510700766
- Part serial: 99094438
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3273 CREW REPORTED COMM 1 & COMM 2 RADIO FAILURE AFTER TAKEOFF.  EMER WAS DECLARED THE ACFT WAS REMOVED FROM SERVICE.  TROUBLESHOOT IAW FIM TASK 23-12-00-810-802-A.  FOUND COMM 2 TO BE WORKING NORMALLY.  R & R VHF 1 ICU IAW AMM 23-00-01-000-801-A & 23-00-01-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.  ACFT REMAINS RVSM ELIGIBLE. THE ACFT RETURNED TO SERVICE.
